# SDR SWAA2012072706260

- Difficulty date: July 10, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 43,647 hours, 25,330 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Post
- Part number: 141A8811
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW POST CRACKED AT UPPER AFT CORNER.  REMOVED AND REPLACED POST PER SRM AND DWG.
